... wrong. they havent been able to find anything so far, and im starting to get worried they never will
I took cipro 2 years ago for an infection. I have been sick ever since. I took the medication all?
Added 4 May 2010:
i have had all major tests, and there now doing a g1 series test. i have all the most cipro side effects. dizziness, and stomach problems. im wondering since i took the medicine so poorly if maybe the bacteria is still there, or did my doctor putting me on it for so long caused something worse. he put me on it for 2 months.its been 2 in a half years ive been feeling like this.
Given that you took the medicine over 2 years ago it is unlikely to be the cause of what you are feeling now. It wouldn't have mattered that you took the cipro wrong. If the medicine hadn't of worked the bacteria would still be there and your doctors would have found them by now.
Give your doctors time... the correct diagnosis can take time. Be patient I'm sure your doctors are doing all that they can to get to the bottom of your illness.
- Cipro Information for Consumers
- Cipro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cipro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Dec 2009 • 3 answers
Posted 17 Jun 2010 • 2 answers
Posted 23 Apr 2011 • 1 answer
Itching all over my body. Could this be a reaction to cipro? Taken cipro many times with no problem?
Posted 16 Dec 2014 • 3 answers
Posted 19 Mar 2016 • 1 answer